# SDR 9613111141

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 46750
- Engine: Pwa JT9D20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT, THE NR 2 ENGINE COMPRESSOR STALLED WHEN THROTTLE WAS RETARDED.  AT THE TIME OF STALL, TEMPERATURE REACHED 750 DEGREES CELSIUS.  FLIGHT CONTINUED TO LGW WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED INSPECTION PER 71-00-00 AND NO DAMAGE WAS FOUND.
